We study the problem of extending continuous quasiconvex real-valued functions from a subspace of a real normed linear space. Our results are essentially finite-dimensional and are based on a technical lemma which permits to “extend” a nested family of open convex subsets of a given subspace to a nested family of open convex sets in the whole space, in such a way that certain topological conditions are satisfied.
Original languageEnglish
Pages (from-to)421-430
Number of pages10
JournalJournal of Optimization Theory and Applications
Publication statusPublished - 2020


  • Convex set
  • Extension
  • Normed linear space
  • Quasiconvex function


Dive into the research topics of 'On the Extension of Continuous Quasiconvex Functions'. Together they form a unique fingerprint.

Cite this